Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 149, NWS Wilmington, OH

May 23, 2011Fayette County, Union County, Wayne County, Indiana; Butler County, Darke County, Preble County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 23, 2011, 6:30 PM EDT for Fayette County, Union County, Wayne County, Indiana; Butler County, Darke County, Preble County, Ohio. It was in force for 60 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 6:30 PM EDT (22:30 UTC)
Expired
May 23, 2011, 7:30 PM EDT
In force
60 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Butler County, OH, Darke County, OH, Preble County, OH

The radar

The Indianapolis radar (KIND), 111 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:40 PM EDTTSTM WND DMGConnersville, INTRAILERS OVERTURNED.
May 23, 6:48 PM EDTTSTM WND DMG2 N Hagerstown, INONE TREE DOWNED ON OLIVE BRANCH ROAD.
May 23, 6:52 PM EDTTSTM WND DMG2 Nw Centerville, INTREE DOWNED ON GEORGE EARLY ROAD.
May 23, 6:53 PM EDTTSTM WND DMGEne Centerville, INTREE DOWNED ON SOUTH FOURTH STREET.
May 23, 6:57 PM EDTTSTM WND DMG4 N West College Corner, INBARN DAMAGED AND TREES KNOCKED DOWN NEAR INDIANA 44 AT 9 MILE RD.
May 23, 6:59 PM EDTTSTM WND DMG3 Ssw Fountain City, INONE TREE DOWNED ON PITTS ROAD.
May 23, 7:01 PM EDTTSTM WND DMG5 Nnw Richmond, INA GARAGE WAS SIGNIFICANTLY DAMAGED. SIDING AND WINDOW DAMAGE DONE TO A HOUSE.
May 23, 7:02 PM EDTTSTM WND DMGRichmond, INNUMEROUS TREES DOWN ACROSS RICHMOND.
May 23, 7:17 PM EDTTSTM WND DMG3 Ese Eaton, OHA SEMI TRAILER WAS OVERTURNED ON US ROUTE 35.
May 23, 7:29 PM EDTTSTM WND DMGArcanum, OHBARN DESTROYED/POWER LINES DOWNED/ROOF OF BARN DAMAGED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 4:28 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS51 KILN 232230
SVRILN
INC041-161-177-OHC017-037-135-232330-
/O.NEW.KILN.SV.W.0149.110523T2230Z-110523T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
630 PM EDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  UNION COUNTY IN EAST CENTRAL INDIANA...
  WAYNE COUNTY IN EAST CENTRAL INDIANA...
  NORTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  WESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
  PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 730 PM EDT.

* AT 625 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 25 MILES NORTHWEST OF FRANKLIN TO 11
  MILES NORTHWEST OF BENTONVILLE TO 13 MILES SOUTHWEST OF GLENWOOD...
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUBLIN...
  CAMBRIDGE CITY...
  CONNERSVILLE...
  HAGERSTOWN...
  CENTERVILLE...
  LIBERTY...
  RICHMOND...
  FOUNTAIN CITY...

IN ADDITION...GLENWOOD...BENTONVILLE...BUNKER HILL...MOUNT AUBURN...
COLUMBIA...ALPINE...NULLTOWN AND EAST GERMANTOWN ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 134 AND 156 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 16 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.

&&

LAT...LON 3979 8531 3980 8523 3987 8522 3988 8521
      4000 8521 4001 8482 4025 8481 4025 8459
      3977 8450 3952 8452 3952 8530
TIME...MOT...LOC 2230Z 272DEG 37KT 4019 8551 3981 8536
          3947 8539

$$
3 follow-up statements
384 
WWUS51 KILN 232256
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT MON MAY 23 2011

INC041-161-177-OHC017-037-135-232330-
/O.CON.KILN.SV.W.0149.000000T0000Z-110523T2330Z/
UNION IN-FAYETTE IN-WAYNE IN-BUTLER OH-DARKE OH-PREBLE OH-
656 PM EDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WAYNE...FAYETTE AND UNION COUNTIES IN EAST CENTRAL INDIANA...AND
NORTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...AND PREBLE AND WESTERN
DARKE COUNTIES IN WEST CENTRAL OHIO...

AT 651 PM EDT...LOCAL LAW ENFORCEMENT REPORTED SUBSTANTIAL WIND 
DAMAGE IN FAYETTE COUNTY. RADAR INDICATED THAT THIS LINE OF SEVERE 
THUNDERSTORMS REMAINS CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH 
OF ECONOMY TO CENTERVILLE TO DUNLAPSVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...RICHMOND...FOUNTAIN CITY...WEST COLLEGE CORNER...NEW
PARIS...UNION CITY...NEW MADISON...CAMDEN...EATON...WEST
ALEXANDRIA...GRATIS AND ANSONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3979 8531 3980 8523 3987 8522 3988 8521
      4000 8521 4001 8482 4025 8481 4025 8459
      3977 8450 3952 8452 3952 8530
TIME...MOT...LOC 2254Z 273DEG 39KT 4018 8508 3979 8495
          3952 8495

$$
660 
WWUS51 KILN 232319
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EDT MON MAY 23 2011

INC041-161-177-232329-
/O.CAN.KILN.SV.W.0149.000000T0000Z-110523T2330Z/
UNION IN-FAYETTE IN-WAYNE IN-
719 PM EDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...FAYETTE AND UNION
COUNTIES IN EAST CENTRAL INDIANA HAS BEEN CANCELLED...

THE STORMS HAVE MOVED EAST INTO OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4025 8481 4025 8459 3977 8450 3952 8452
      3952 8482
TIME...MOT...LOC 2319Z 273DEG 39KT 4017 8472 3977 8460
          3950 8460

$$

OHC017-037-135-232330-
/O.CON.KILN.SV.W.0149.000000T0000Z-110523T2330Z/
BUTLER OH-DARKE OH-PREBLE OH-
719 PM EDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR PREBLE...WESTERN DARKE AND NORTHWESTERN BUTLER COUNTIES...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THIS LINE OF SEVERE THUNDERSTORMS REMAINS CAPABLE OF PRODUCING 
WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM SHARPS CROSSING TO OKLAHOMA TO SOMERVILLE...MOVING EAST AT 45 
MPH.

LOCATIONS IMPACTED INCLUDE...
WEST ALEXANDRIA...GRATIS...GREENVILLE...LEWISBURG...ANSONIA AND
ARCANUM.

IN ADDITION...WEST ELKTON...ITHACA AND ABBOTTSVILLE ARE NEAR THE PATH
OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4025 8481 4025 8459 3977 8450 3952 8452
      3952 8482
TIME...MOT...LOC 2319Z 273DEG 39KT 4017 8472 3977 8460
          3950 8460

$$

HATZOS
509 
WWUS51 KILN 232330
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT MON MAY 23 2011

OHC017-037-135-232340-
/O.EXP.KILN.SV.W.0149.000000T0000Z-110523T2330Z/
BUTLER OH-DARKE OH-PREBLE OH-
730 PM EDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR PREBLE...WESTERN DARKE AND
NORTHWESTERN BUTLER COUNTIES HAS EXPIRED...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4025 8481 4025 8459 3977 8450 3952 8452
      3952 8482
TIME...MOT...LOC 2319Z 273DEG 39KT 4017 8472 3977 8460
          3950 8460

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:50 PM EDT, 40 minutes earlier.

Area forecast discussion, May 23, 5:50 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT MON MAY 23 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL OCCUR THIS EVENING DUE TO A WARM
AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH THE AREA
TONIGHT AND REMAIN ACROSS THE AREA FOR MOST OF THE WEEK. THIS WILL
KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TWO MAIN AREAS OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WEST OF
THE AREA. ONE SLOWER MOVING AREA OF SCATTERED THUNDERSTORMS IS
OVER NORTHERN INDIANA AND ANOTHER AREA MOVING INTO WESTERN
PORTIONS OF INDIANA. BOTH AREAS OF STORMS WILL MOVE THROUGH DURING
THE EVENING HOURS AND THEREFORE A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS EVENING. THE MAIN THREATS FROM THESE STORMS WILL
BE DAMAGING WIND AND LARGE HAIL. FLOODING WILL ALSO BE A CONCERN
WITH THESE STORMS DUE TO HEAVY RAIN THAT OCCURRED YESTERDAY AND
DURING THE OVERNIGHT HOURS. THE SEVERE THREAT WILL MOVE OUT OF THE
AREA BY AROUND MIDNIGHT ALTHOUGH SOME PRECIPITATION WILL LINGER
ACROSS THE AREA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
FRONTAL BOUNDARY WILL LAY OUT ACROSS THE AREA ON TUESDAY WITH A
SHORT WAVE MOVING THROUGH DURING THE DAY. DUE TO THIS HAVE
INCREASED PRECIPITATION CHANCES TO 100 PERCENT FOR TUESDAY.
PRECIP CHANCES WILL DECREASE AS THIS FEATURE MOVES TO THE EAST
HOWEVER WITH FRONTAL BOUNDARY IN THE VICINITY WILL KEEP
PRECIPITATION IN THE FORECAST OVERNIGHT TUESDAY NIGHT. TEMPERATURES
WILL BE COOLER ACROSS THE NORTH ON TUESDAY AND WARMER ACROSS THE
SOUTH DUE TO BOUNDARY POSITION. WITH EXTENSIVE CLOUD COVER ACROSS
THE AREA TEMPERATURES TUESDAY NIGHT WILL ONLY DROP INTO THE MID
50S TO THE MID 60S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WARM FRONT WILL LIFT ACROSS THE REGION ON WEDNESDAY WITH SHOWERS AND
THUNDERSTORMS LIKELY ALONG AND AHEAD OF THE BOUNDARY WITH ONLY
SCATTERED STORMS IN THE WARM SECTOR. HOWEVER PRECIPITATION COVERAGE
WILL INCREASE SUBSTANTIALLY LATE WEDNESDAY NIGHT AND CONTINUE INTO
FRIDAY. THIS IN RESPONSE TO A CLOSED UPPER LOW IN THE MID
MISSISSIPPI VALLEY OPENING UP AND SLOWLY LIFTING ACROSS THE REGION.
AN ASSOCIATED SURFACE LOW AND COLD FRONT WILL MOVE THROUGH ON
FRIDAY. SUBSIDENCE IN THE WAKE OF THIS SYSTEM SHOULD BRING A LULL IN
PRECIPITATION FRIDAY NIGHT. BUT NEXT SHORT WAVE WILL BE APPROACHING
THE GREAT LAKES ON SATURDAY.

ALTHOUGH MODELS HAVE SHIFTED AWAY FROM THE FORECAST OF ANOTHER
CLOSED LOW DEVELOPING...IT STILL APPEARS TO BE UNSETTLED ACROSS THE
FORECAST AREA THROUGH THE HOLIDAY WEEKEND AS NUMEROUS SHORT WAVES
MOVE THROUGH THE GREAT LAKES IN FAST FLOW. THIS PATTERN WILL KEEP A
CHANCE OF SHOWERS AND THUNDERSTORMS IN FOR EACH DAY. BUT
TEMPERATURES SHOULD BE CLOSE TO OR EVEN SLIGHTLY ABOVE NORMAL AS
OPPOSED TO THE PREVIOUS COOL SOLUTION.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
SQUALL LINE PROGRESSING QUICKLY EAST ACROSS SOUTHERN INDIANA LATE
THIS AFTERNOON. CURRENT TIMING HAS THIS TO THE WESTERN TAF SITES
AROUND 23Z. AIRMASS AHEAD OF THIS IS MODERATELY UNSTABLE SO
EXPECT IT TO PUSH ACROSS OUR ENTIRE AREA THROUGH EARLY EVENING.
WIND GUST TO AROUND 50 KNOTS WILL BE POSSIBLE WITH THE SQUALL LINE
AS IT MOVES THROUGH. SOME SHORT WAVE ENERGY PUSHING DOWN ACROSS
NORTHERN INDIANA AND NORTHERN OHIO COULD ALLOW ACTIVITY TO LINGER A
LITTLE LONGER AT KCMH/KLCK. ONCE PCPN MOVES THROUGH LATER THIS
EVENING...EXPECT A BREAK IN PCPN THROUGH THE OVERNIGHT HOURS INTO
TUESDAY MORNING. A BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA
THROUGH THE DAY ON TUESDAY AND AS WE DESTABILIZE THROUGH THE
AFTERNOON...SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP THROUGH THE
LATER PART OF THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, May 23, 5:48 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT MON MAY 23 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-242200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
548 PM EDT MON MAY 23 2011

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. SOME OF THESE
STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING
THE MAIN THREATS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
FLOODING WILL ALSO BE A CONCERN DUE TO ALREADY SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS
OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. SEVERAL ROUNDS
OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS SOUTHERN
OHIO AND NORTHERN KENTUCKY AND THEN THE ENTIRE REGION ON WEDNESDAY.

DUE TO THE REPEATED PERIODS OF THUNDERSTORMS WHICH MAY OCCUR THIS
WEEK THERE IS ALSO A POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 2:37 AM EDTSpecial Weather StatementILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more53 min
May 23, 6:14 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ohio, Ripley, Switzerland61 min
May 23, 6:23 PM EDTTornado WarningILNRipley37 min
May 23, 6:29 PM EDTSevere Thunderstorm WarningILNSwitzerland61 min
May 23, 6:34 PM EDTAreal Flood AdvisoryILNRipley86 min
May 23, 6:42 PM EDTTornado WarningILNDearborn, Franklin33 min
May 23, 6:57 PM EDTTornado WarningILNOhio, Switzerland33 min
May 22, 8:10 PM EDTAreal Flood WarningILNAdams, Highland, Pike, Scioto4 hr
May 23, 3:41 AM EDTSpecial Weather StatementILNButler, Champaign, Clark, Clermont, Clinton, Greene and 8 more64 min
May 23, 4:48 AM EDTSpecial Weather StatementILNButler, Clark, Clinton, Delaware, Fayette, Franklin and 8 more57 min
May 23, 5:51 AM EDTSpecial Weather StatementILNClinton, Delaware, Fayette, Franklin, Greene, Madison and 2 more54 min
May 23, 6:12 AM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland63 min
May 23, 6:24 AM EDTAreal Flood WarningILNClinton, Fayette, Greene, Madison, Pickaway, Ross and 1 more3 hr
May 23, 6:47 AM EDTFlash Flood WarningILNClinton, Fayette, Franklin, Greene, Madison, Pickaway3 hr
May 23, 9:40 AM EDTAreal Flood WarningILNPickaway3 hr
May 23, 6:22 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer53 min
May 23, 6:52 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren53 min
May 23, 6:57 PM EDTTornado WarningILNButler, Hamilton30 min
May 23, 7:08 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Hardin, Logan, Mercer and 1 more67 min
May 23, 7:11 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton49 min
May 23, 7:16 PM EDTSevere Thunderstorm WarningILNButler, Champaign, Clark, Darke, Greene, Miami and 4 more59 min
May 23, 7:16 PM EDTTornado WarningILNButler, Clermont, Hamilton, Warren32 min
May 23, 7:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 1 more40 min
May 23, 7:36 PM EDTTornado WarningILNDarke, Miami39 min
May 23, 7:40 PM EDTTornado WarningILNMiami, Shelby35 min
May 23, 7:56 PM EDTTornado WarningILNChampaign, Clark, Greene34 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.